See Alike in...

Alike App

Browser

Ems

910d

Is there a specialist I should see

    • _opaline_

      909d

      Psychiatrist & therapist

    • Chesbro99

      909d

      For anxiety? A psychiatrist to get on meds. They do make a massive difference after you take a while to find the right ones. And a counselor to talk through what is causing the anxiety

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion